# SDR DL72S950350

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470DA
- Make and model: Boeing 727232
- Aircraft serial: 20747
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: R/H Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING B-2 LETTER CHECK TPA, OUTER SKIN BROKEN OUT   FWD RT SVC DOOR LOWER HINGE.  INSTALLED DOUBLER REPAIR PER SRM 52-40-2.
